Cocycle invariants of codimension 2 embeddings of manifolds

Józef Henryk Przytycki , Witold Rosicki

Abstract

n/a
Author Józef Henryk Przytycki IM
Józef Henryk Przytycki,,
- Institute of Mathematics
, Witold Rosicki IM
Witold Rosicki,,
- Institute of Mathematics
Journal seriesBanach Center Publications, ISSN 0137-6934, e-ISSN 1730-6299
Issue year2014
Vol103
Pages251-289
DOIDOI:10.4064/bc103-0-11
Languageen angielski
Score (nominal)14
ScoreMinisterial score = 7.0, 20-12-2017, ArticleFromJournal
Ministerial score (2013-2016) = 14.0, 20-12-2017, ArticleFromJournal
Citation count*0
Cite
Share Share

Get link to the record
msginfo.png


* presented citation count is obtained through Internet information analysis and it is close to the number calculated by the Publish or Perish system.
Back